Alert archive / Michigan / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 49, NWS Grand Rapids, MI

July 20, 2023Osceola County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 20, 2023, 11:56 AM EDT for Osceola County, Michigan. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2023, 11:56 AM EDT (15:56 UTC)
Expired
Jul 20, 2023, 12:45 PM EDT
In force
49 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Osceola County, MI

The radar

The Grand Rapids radar (KGRR), 118 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 12:12 PM EDTTSTM WND DMG4 Sw Evart, MITwo trees down in road. Time estimated from radar.
Jul 20, 12:15 PM EDTTSTM WND DMG5 Sse Evart, MITree down in road. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2023-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2023-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

500 
WUUS53 KGRR 201556
SVRGRR
MIC133-201645-
/O.NEW.KGRR.SV.W.0049.230720T1556Z-230720T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Rapids MI
1156 AM EDT Thu Jul 20 2023

The National Weather Service in Grand Rapids has issued a

* Severe Thunderstorm Warning for...
  Osceola County in central Michigan...

* Until 1245 PM EDT.

* At 1155 AM EDT, severe thunderstorms were located along a line
  extending from near Mcbain to near Reed City, moving east at 35
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Marion around 1200 PM EDT.
  Evart around 1215 PM EDT.

Other locations impacted by these severe thunderstorms include Sears,
Hersey, Avondale, Le Roy, Tustin, Dighton, Nartron Field, Ashton and
Highland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4381 8509 4382 8556 4383 8556 4398 8557
      4417 8545 4417 8509
TIME...MOT...LOC 1555Z 270DEG 31KT 4414 8522 4382 8552 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NJJ
2 follow-up statements
553 
WWUS53 KGRR 201619
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1219 PM EDT Thu Jul 20 2023

MIC133-201645-
/O.CON.KGRR.SV.W.0049.000000T0000Z-230720T1645Z/
Osceola MI-
1219 PM EDT Thu Jul 20 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR EASTERN OSCEOLA COUNTY...

At 1218 PM EDT, a severe thunderstorm was located near Evart, moving
east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
eastern Osceola County, including the following locations... Avondale
and Sears.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 4382 8545 4416 8517 4413 8509 4381 8509
      4382 8543
TIME...MOT...LOC 1618Z 268DEG 33KT 4385 8520 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MEADE
591 
WWUS53 KGRR 201637
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1237 PM EDT Thu Jul 20 2023

MIC133-201647-
/O.EXP.KGRR.SV.W.0049.000000T0000Z-230720T1645Z/
Osceola MI-
1237 PM EDT Thu Jul 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OSCEOLA COUNTY WILL
EXPIRE AT 1245 PM EDT...
        
The storm which prompted the warning is moving out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Michigan.

LAT...LON 4382 8545 4416 8517 4413 8509 4381 8509
      4382 8543
TIME...MOT...LOC 1637Z 270DEG 31KT 4385 8499 

$$

MEADE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:22 AM EDT, 34 minutes earlier.

Area forecast discussion, Jul 20, 11:22 AM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1122 AM EDT Thu Jul 20 2023

LATEST UPDATE...
Update

.UPDATE...
Issued at 1122 AM EDT Thu Jul 20 2023

Tstms in NW Lwr MI are occuring directly ahead of the approaching
mid level shortwave/vort max and also in area of decent sfc
convergence with SBCapes 1000-1500 J/KG. The tail which is
extending southwest into west central Lwr MI represents the sfc
cold front.

Convection expected to expand farther southwest with time as the
front continues east this afternoon ahead of building instability
with RAP MLCapes progged near 2000 J/KG by 1 PM. Deep layer shear
values near 50 kts will support good storm organization and CAMs
suggest a broken to solid line by the time the storms reach
eastern lwr MI mid to late afternoon.

Only a limited window for severe weather exists in
southwest/south central lower MI, from roughly 1 PM to 5 PM,
before the frontal passage occurs. Main threats are damaging wind
gusts and large hail.

&&

.SHORT TERM...(Today through Friday)
Issued at 335 AM EDT Thu Jul 20 2023

- Some Strong to Severe Thunderstorms Possible Today

Radar trends early this morning indicate a weakening area of
showers with some embedded thunderstorms across central Wisconsin.
This primarily elevated activity is moving into a region with less
MUCAPE across eastern Wisconsin and eventually Lake Michigan,
though a reservoir of some surface based instability does exist
over the lake. This may be just enough to keep the storms from
totally dissipating before potentially impacting areas mainly
north of Muskegon. Some localized small hail and gusty winds may
occur if the storms hold together, but probably nothing severe.

Otherwise, 00z HREF guidance is indicating solid SBCAPE building
near and east of US 131 ahead of a surface cold front today.
Values may exceed 2000-2500 J/kg depending on residual cloud cover
from early morning precipitation. HRRR soundings between GRR and
LAN at 18z indicate 0-6 km shear of 35-40 kts and DCAPE values
over 1000 J/kg. There also looks to be sufficient CAPE in the -10C
to -20C for hail growth. This pre-frontal region roughly along
and east of US 131 from about 17z-23z looks fairly primed for
scattered to numerous thunderstorm development, some strong to
severe, with damaging wind gusts and large hail the two main
threats. Tornado potential looks low given less than optimal 0-1
km and 0-3 km shear, somewhat high LCLs, and hodographs that are
not very curved in the lowest 3 km. HREF's max 2-5 km updraft
helicity values show the region east of US 127 and especially the
thumb region as having a risk for a tornado to develop.

- Dry Weather Friday

Decreasing clouds are expected Friday with a gradual increase in
sunshine. Soundings look very dry and thus no precipitation is
expected. Highs around 80 are forecast.

.LONG TERM...(Friday night through Wednesday)
Issued at 335 AM EDT Thu Jul 20 2023

-Gusty winds with Beach Hazards will continue through Friday

Post frontal northerly flow will dominate the pattern Friday. The
large mid to upper level low will continue to trek through Eastern
Canada. At the m id levels the gradients will be orientated due
north as the height field moves across the state. Looking at the mid
range models, there is very little directional shear and winds will
 still be in the 20 to 25 kt range from 925 mb through 700 mb.
 The upper level flow will actually be convergent through the most of
the daytime. That pattern will fuel dry and breezy conditions with
beach hazards being the primary concern. The north sides of north
piers will be the most hazardous place to swim due to brisk NNW flow.
This includes Stearns Park at Ludington, Holland State Park, and
North Beach at South Haven.

-Successive Troughs into next week

The dominant weather pattern through the weekend and into next week
will be a large quasi stationary high located over the desert SW.
Primarily it is situated over the four corners. That high has an
extended ridge that will filter all the passing lows over it and
through Michigan, this weekend and into next week. The big
question is will any of those successive troughs have enough
lift, instability and moisture to allow for showers and storms.
The first will be a trough on Saturday. While an upper level
trough will be situated over the region there is mid level
divergence and drier air overhead so convection will be quite
stifled. The next will be on Sunday. A short wave trough
traversing the upper Midwest will move through the Great Lakes
with decent diurnal heating with highs in the 80s. While moisture
fields aren't great, they are improved compared with the negative
precipitation anomalies of Friday and Saturday. So there should
be enough moisture, instability aloft and heating for storms to
form Sunday afternoon and evening. Otherwise upper troughing and
northwest flow aloft persists into the early part of next week,
supporting more periodic shower/storm chances. Daily
timing/coverage/intensity hard to pin down at this time due to
uncertainties in jet streak/shortwave timing, but diurnal
convection should tend to be focused inland from the lake shadow,
generally favoring areas east of Highway 131.

-Pattern change and increasing temperatures mid next week

The aforementioned high will finally start to shift mid to late
next week. That will bring the high over the area and will shift
all the hot temperatures which should bring strong warm air
advection. Strong support in ensemble guidance for at least a few
days with high temps exceeding 90 after 7/26 or so.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 740 AM EDT Thu Jul 20 2023

It is looking more likely that LAN and JXN may be the primary
terminals that get impacted by afternoon thunderstorm activity.
However, there is some uncertainty regarding where storms
initiate, so decided to keep VCTS mention at GRR/AZO/BTL. Brief
reductions to IFR due to visibility are possible in any storms.
Winds will veer from SW this morning to W and then NW late this
afternoon and evening. Early Friday morning, some MVFR is looking
likely with sub-3000 ft cigs.

&&

.MARINE...
Issued at 335 AM EDT Thu Jul 20 2023

A BHS and SCA remain in effect for today into Friday. While the
more significant risk appears to be tonight into Friday with NW
winds behind the cold front, winds and waves could still pose
hazards to boaters and beachgoers today with SW winds preceding
the cold front. The majority of thunderstorm activity today should
be inland as opposed to over the lake. Early morning thunderstorms
are possible over the lake, however, mainly north of Muskegon.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement through Friday afternoon for MIZ037-043-
     050-056-064-071.

LM...Small Craft Advisory until 6 PM EDT Friday for LMZ844>849.

&&

UPDATE...Meade
SHORT TERM...Hoving
LONG TERM...Ceru
AVIATION...Hoving
MARINE...Hoving
Hazardous weather outlook, Jul 20, 11:32 AM EDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
1132 AM EDT Thu Jul 20 2023

MIZ037>040-043>046-050>052-056>059-064>067-071>074-210830-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
1132 AM EDT Thu Jul 20 2023

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

Some strong to severe thunderstorms are possible through 5 PM,
especially from US 131 to the east. Damaging wind gusts and large
hail are the main threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for a few hours this
afternoon.

LMZ844>849-210830-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1132 AM EDT Thu Jul 20 2023

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

Winds and waves will be hazardous to small craft. A moderate to
high swim risk will exist this afternoon and tonight.
Some strong to severe thunderstorms with gusty winds and hail could
develop south of Muskegon before 2 or 3 PM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Winds and waves will continue to be hazardous to small craft on
Friday, and a moderate to high swim risk will continue through
Friday as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for a few hours this afternoon.

In the hours before

Special weather statement, Jul 20, 10:12 AM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
1012 AM EDT Thu Jul 20 2023

MIZ037-043-201515-
Oceana MI-Mason MI-
1012 AM EDT Thu Jul 20 2023

...Strong thunderstorms will impact portions of Mason and Oceana
Counties through 1115 AM EDT...

At 1011 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Manistee to 16 miles northwest
of Silver Lake SP. Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ludington...           Hart...                Shelby...
Scottville...          Hesperia...            Pentwater...
Fountain...            Free Soil...           Hamlin Lake...
Mears SP...            Ludington SP...        Silver Lake SP...
Weare...               Elbridge...            Colfax...
New Era...             Rothbury...            Custer...
Walkerville...         Mason County Airport...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4417 8604 4347 8604 4347 8646 4358 8653
      4366 8654 4380 8643 4393 8645 4394 8643
      4394 8646 4406 8651 4412 8643 4418 8639
TIME...MOT...LOC 1411Z 274DEG 17KT 4423 8647 4378 8681

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

NJJ
Special weather statement, Jul 20, 11:03 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
1103 AM EDT Thu Jul 20 2023

MIZ037-038-044-050-201630-
Muskegon MI-Lake MI-Newaygo MI-Mason MI-
1103 AM EDT Thu Jul 20 2023

...Strong thunderstorms will impact portions of Newaygo, Lake,
southeastern Mason and Muskegon Counties through 1230 PM EDT...

At 1103 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dublin to 14 miles west of Montague.
Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Muskegon...            Newaygo...             White Cloud...
Baldwin...             Muskegon Heights...    Fremont...
Roosevelt Park...      North Muskegon...      Whitehall...
Montague...            Lakewood Club...       Ravenna...
Fruitport...           Hesperia...            Grant...
Luther...              Norton Shores...       Dalton...
Croton...              Holton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4417 8557 4330 8556 4330 8604 4329 8579
      4320 8579 4321 8591 4312 8591 4312 8627
      4332 8640 4347 8646 4347 8604 4382 8604
      4382 8624 4417 8605
TIME...MOT...LOC 1503Z 292DEG 29KT 4416 8585 4337 8664

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

NJJ
Special weather statement, Jul 20, 11:18 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
1118 AM EDT Thu Jul 20 2023

MIZ043-201600-
Oceana MI-
1118 AM EDT Thu Jul 20 2023

...Strong thunderstorms will impact portions of Oceana County through
NOON EDT...

At 1118 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Baldwin to 6 miles
northwest of Montague. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Shelby...              Hesperia...            Elbridge...
Colfax...              New Era...             Rothbury...
Walkerville...         St. Huberts...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4382 8613 4382 8604 4347 8604 4347 8646
      4352 8648
TIME...MOT...LOC 1518Z 266DEG 29KT 4381 8606 4347 8647

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

NJJ
Special weather statement, Jul 20, 11:30 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
1130 AM EDT Thu Jul 20 2023

MIZ039-201700-
Osceola MI-
1130 AM EDT Thu Jul 20 2023

...Strong thunderstorms will impact portions of Osceola County
through 100 PM EDT...

At 1130 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mitchell State Park to 5 miles south of
Baldwin. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Evart...               Reed City...           Marion...
Highland...            Hersey...              Le Roy...
Tustin...              Ashton...              Sears...
Avondale...            Dighton...             Nartron Field...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4416 8509 4381 8509 4382 8556 4417 8556
TIME...MOT...LOC 1530Z 270DEG 24KT 4420 8553 4382 8584

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

NJJ
Special weather statement, Jul 20, 11:52 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
1152 AM EDT Thu Jul 20 2023

MIZ045-201730-
Mecosta MI-
1152 AM EDT Thu Jul 20 2023

...Strong thunderstorms will impact portions of Mecosta County
through 130 PM EDT...

At 1152 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Reed City to near White Cloud. Movement
was east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Big Rapids...          Morley...              Mecosta...
Canadian Lakes...      Remus...               Millbrook...
Paris...               Barryton...            Stanwood...
Sylvester...           Rodney...              Altona...
Roben-Hood Airport...  Chippewa Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4381 8509 4347 8509 4347 8556 4382 8556
TIME...MOT...LOC 1552Z 272DEG 32KT 4384 8553 4351 8578

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

NJJ

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 10:09 AM EDTSpecial Marine WarningGRR66 min
Jul 20, 10:12 AM EDTSpecial Weather StatementGRRMason, Oceana63 min
Jul 20, 10:44 AM EDTSpecial Marine WarningGRR61 min
Jul 20, 11:03 AM EDTSpecial Weather StatementGRRLake, Muskegon, Newaygo87 min
Jul 20, 11:18 AM EDTSpecial Weather StatementGRROceana42 min
Jul 20, 11:30 AM EDTSpecial Weather StatementGRROsceola90 min
Jul 20, 11:52 AM EDTSpecial Weather StatementGRRMecosta98 min
Jul 20, 12:09 PM EDTSevere Thunderstorm WarningGRRMecosta, Montcalm, Newaygo79 min
Jul 20, 12:18 PM EDTSevere Thunderstorm WarningGRRClare57 min
Jul 20, 12:29 PM EDTSevere Thunderstorm WarningGRRIsabella75 min
Jul 20, 12:49 PM EDTSevere Thunderstorm WarningGRRMontcalm56 min
Jul 20, 1:08 PM EDTSevere Thunderstorm WarningGRRGratiot67 min
Jul 20, 1:31 PM EDTSevere Thunderstorm WarningGRRIonia, Kent44 min
Jul 20, 1:35 PM EDTSevere Thunderstorm WarningGRRClinton40 min
Jul 20, 2:08 PM EDTSevere Thunderstorm WarningGRREaton52 min
Jul 20, 2:14 PM EDTSevere Thunderstorm WarningGRRClinton31 min
Jul 20, 2:18 PM EDTSevere Thunderstorm WarningGRRIngham57 min
Jul 20, 2:48 PM EDTSevere Thunderstorm WarningGRRJackson57 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.